# SDR DL757961465

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECT SMELL IN AIRCRAFT AND SHORTLY AFTER AN EQUIPMENT COOLING MESSAGE.  REPLACED FAN, OPS CHECK GOOD.
